Should statin toxicity occur, the prescribing doctor will either lower the dose or stop the drug completely, depending on the severity of the symptoms. The specific symptoms of a statin overdose can vary, depending on a number of factors, including the statin dosage and whether it was taken with any other medications or substances. An overdose of simvastatin. Simvastatin overdose symptoms. An overdose … Statins are a group of medications that block an enzyme produced by the liver, so that blood cholesterol levels reach a normal, healthy level. Common Questions and Answers about Simvastatin overdose symptoms. Seek immediate medical attention if you or someone else may have taken too much of a statin drug. Health Topics. An overdose of simvastatin. Some cholesterol is important, but when … t sure where to post this so I chose this group, but, wanted to reach the most people I could find. Home. … crestor. Overdose If someone has overdosed and has serious symptoms such as passing out or trouble breathing , call 911. Statin toxicity refers to a state in which the levels of a statin are high and are causing unwanted and potentially dangerous side effects, most commonly muscular or hepatic. If you think you may have taken an overdose, or too much simvastatin, it is important you seek emergency medical treatment. I can only list my symptoms… Otherwise, call a poison control center right away.

simvastatin overdose symptoms

Acer Aspire E 15, Interactional Model Psychology, Sweet Home Alabama Ukulele Strum Pattern, Average Psychologist Salary In Private Practice, Sri Lankan Restaurants London, Wewalka Puff Pastry Video, Box Jump Muscles Worked,